# SDR ABXA010352

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 53,163 hours, 49,067 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOWER CARGO FIRE WARNING AT ILN ON GROUND.  CFR WAS DISPATCHED TO AIRCRAFT.  CFR REPORTED NO FIRES.  NO DEFECTS NOTED.  SYSTEM CHECKED GOOD IAW DC-9 MM 26.
